# SDR 97UAL900232

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322UA
- Make and model: Boeing 737322
- Aircraft serial: 23954
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR LIGHTS DAMAGED.  TRIP HAZARD.   REMOVED TRASH FROM BELOW LIGHTING STRIP AND RESECURED STRIP TO THE FLOOR.  OPS CHECK GOOD.
